# SDR P2EA99190

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURNG C-CHECK, THE FORWARD SERVICE DOOR (R1) INTERNAL BEAM NR 7 AFT SECTION IS CRACKED.  REPAIRED PER SRM 51-10-03 FIGURE 1.  (M)
